# SDR 03FDEA01286

- Difficulty date: August 11, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B T/E FLAP O/B AFT HINGE ASSY FOUND PIVOT BEARING   MOUNT HOLE I/B BORE SURFACE CORRODED. ( FLAP SIDE ).    LT WING O/B T/E FLAP O/B AFT HINGE ASSY (FLAP SIDE) PIVOT BEARING   MOUNT HOLE I/B BORE SURFACE REPAIRED AS PER FEDEX EA 1-5750-63180.
